# SDR WX0A2017060900240

- Difficulty date: September 3, 2016
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 66,335 hours, 42,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5930485
- Condition: Cracked
- Location: Bs 1309
- Part time: 66,335 hours, 42,892 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, A CRACK WAS FOUND IN THE FUSELAGE SKIN AT BS 1309 JUST ABOVE LONGERON 7R. THE CRACK IN THE SKIN MEASURED 2.5'' LONG. THE SKIN WAS REPAIRED IAW EA 40-2016-285, REV A.
